... the exact amount off hand) and I realized that it had completely stopped my ability to orgasm. As soon as I realized this, I stopped it (which was a horrible idea I know) I had severe withdrawal symptoms for about a month. It has now been about two full months since I stopped taking the Prozac and I still can't orgasm. Do I still have Prozac in my body; how long until I can orgasm again?! Please help :(
Are you still having a problem? The prozac is not causing the problem as it is out of your system now. Are you depressed since you stopped the prozac? Depression can affect your libido (ability to have an orgasm).
If you are still having a problem respond to this and I'll see what I can do to help. If you would feel more confortable talking in private, friend me and I will contact you in private chat.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 3 answers
Posted 13 Feb 2012 • 2 answers
Posted 15 Nov 2012 • 1 answer
Posted 15 May 2014 • 2 answers
Posted 2 Oct 2016 • 1 answer